# SDR AALA970568

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT STR 27R FROM STA 720E + 10 INCHES TO STA 740.  INSTALL NEW STRINGER FROM BS 720E + 10 INCHES TO BS 740 ON STR 27R PER SRM 53-10-03 PAGES 1-11. TST:  76,923 HOURS.  CYCLES:  52,656.  (X)
